OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4860

Title: On self-injective and quasi-Frobeniusean rings
Authors: Yue Chi Ming, Roger
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Roger Yue Chi Ming, “On self-injective and quasi-Frobeniusean rings”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 265-274.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: Si sviluppano proprietà di anelli auto-iniettivi e p-iniettivi. Si studiano poi anelli di von Neumann regolari ed associati. Infine si considerano anelli pseudo-Frobeniani e quasi-Frobeniani.
Properties of self-injective and p-injective rings are developed. Von Neumann regular and associated rings are studied. Pseudo-Frobeniusean and quasi-Frobeniusean rings are also considered.
URI: http://hdl.handle.net/10077/4860
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:

File Description SizeFormat
YueChiMingRendMat20.pdf726.15 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.